Alert archive / Kansas / Red Flag Warnings in 2018
Red Flag Warning 11, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Mar 5, 2018, 10:47 AM CST for 27 counties in Kansas. It took effect at Mar 6, 2018, 9:00 AM CST. It was in force for 9 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 5, 2018, 10:47 AM CST (16:47 UTC)
- In effect from
- Mar 6, 2018, 9:00 AM CST
- Expired
- Mar 6, 2018, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 9:44 AM CST | NON-TSTM WND GST 56 | Hays Airport, KS | |
| Mar 6, 10:23 AM CST | NON-TSTM WND GST 58 | 3 Nw Ft. Dodge, KS | SUSTAINED WIND SPEED WAS 41 MPH. REPORTED AT DODGE CITY REGIONAL AIRPORT. |
| Mar 6, 10:35 AM CST | NON-TSTM WND GST 59 | Pratt Airport, KS | |
| Mar 6, 10:36 AM CST | NON-TSTM WND GST 58 | Hays Airport, KS | |
| Mar 6, 10:39 AM CST | NON-TSTM WND GST 58 | Medicine Lodge Airport, KS | |
| Mar 6, 10:50 AM CST | NON-TSTM WND GST 60 | 3 Nw Ft. Dodge, KS | REPORTED AT DODGE CITY REGIONAL AIRPORT. |
| Mar 6, 11:33 AM CST | NON-TSTM WND GST 60 | Garden City Regional Ai, KS | |
| Mar 6, 11:43 AM CST | NON-TSTM WND GST 65 | Sanford, KS | |
| Mar 6, 11:55 AM CST | NON-TSTM WND GST 60 | Medicine Lodge Airport, KS | |
| Mar 6, 11:55 AM CST | NON-TSTM WND GST 67 | Dodge City Airport, KS | |
| Mar 6, 12:15 PM CST | NON-TSTM WND GST 62 | Medicine Lodge Airport, KS | |
| Mar 6, 12:31 PM CST | NON-TSTM WND GST 59 | Garden City Airport, KS | |
| Mar 6, 1:57 PM CST | NON-TSTM WND GST 70 | Garden City Airport, KS | |
| Mar 6, 2:30 PM CST | NON-TSTM WND DMG | Garfield, KS | PHOTO FROM SOCIAL MEDIA OF A LARGE TREE UPROOTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 4.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 105 kt
- 0-1 km storm-relative helicity
- -583 m²/s²
- 0-3 km storm-relative helicity
- -191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
833 WWUS83 KDDC 051647 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 1047 AM CST Mon Mar 5 2018 ...Critical Fire Danger Through Tuesday... KSZ045-046-063>066-075>081-084>090-061200- /O.UPG.KDDC.FW.A.0009.180306T1500Z-180307T0000Z/ /O.NEW.KDDC.FW.W.0011.180306T1500Z-180307T0000Z/ /O.CON.KDDC.FW.W.0010.180305T1700Z-180306T0300Z/ Ness-Rush-Finney-Hodgeman-Pawnee-Stafford-Grant-Haskell-Gray-Ford- Edwards-Kiowa-Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche- Barber- 1047 AM CST Mon Mar 5 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030... 031...043...044...045...046...061...062...063...064...074...075... 076...077...078...084...085...086 AND 087... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 045...046... 063...064...065...066...075...076...077...078...079...080...081... 084...085...086...087...088...089 AND 090... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 9 AM to 6 PM CST Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee... Fire Weather Zone 066 Stafford...Fire Weather Zone 075 Grant... Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray... Fire Weather Zone 078 Ford...Fire Weather Zone 079 Edwards... Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 Pratt... Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens... Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade... Fire Weather Zone 088 Clark...Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Today...Northwest 25 to 35 mph with gusts near 55 mph. Tuesday...Northwest 30 to 40 mph with gusts near 60 mph. * Relative Humidity...As low as 8 percent this afternoon, and as low as 13% Tuesday afternoon. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Ongoing drought and excessively dry dormant grasses will encourage rapid wildfire spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ030-031-043-044-061-062-074-061200- /O.NEW.KDDC.FW.W.0011.180306T1500Z-180307T0000Z/ /O.CON.KDDC.FW.W.0010.180305T1700Z-180306T0300Z/ Trego-Ellis-Scott-Lane-Hamilton-Kearny-Stanton- 1047 AM CST Mon Mar 5 2018 /947 AM MST Mon Mar 5 2018/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...045...046...061...062...063...064... 074...075...076...077...078...084...085...086 AND 087... ...RED FLAG WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...061...062 AND 074... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 9 AM CST /8 AM MST/ to 6 PM CST /5 PM MST/ Tuesday. * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny and Fire Weather Zone 074 Stanton. * Winds...Today...Northwest 25 to 35 mph with gusts near 55 mph. Tuesday...Northwest 30 to 40 mph with gusts near 60 mph. * Relative Humidity...As low as 8 percent this afternoon, and as low as 13% Tuesday afternoon. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Ongoing drought and excessively dry dormant grasses will encourage rapid wildfire spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TURNER For more information from NOAA/National weather service visit... http://weather.gov/ddc
3 follow-up statements
395 WWUS83 KDDC 060243 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 843 PM CST Mon Mar 5 2018 ...Critical Fire Danger Tuesday... KSZ030-031-043>046-061>066-074>081-084>090-061145- /O.EXP.KDDC.FW.W.0010.000000T0000Z-180306T0300Z/ /O.CON.KDDC.FW.W.0011.180306T1500Z-180307T0000Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 843 PM CST Mon Mar 5 2018 /743 PM MST Mon Mar 5 2018/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...045...046...061... 062...063...064...065...066...074...075...076...077...078...079... 080...081...084...085...086...087...088...089 AND 090... ...RED FLAG WARNING WILL EXPIRE AT 9 PM CST /8 PM MST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...045...046...061...062...063...064...065... 066...074...075...076...077...078...079...080...081...084...085... 086...087...088...089 AND 090... * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee... Fire Weather Zone 066 Stafford...Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 Pratt...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark...Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Northwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
311 WWUS83 KDDC 060822 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 222 AM CST Tue Mar 6 2018 KSZ030-031-043>046-061>066-074>081-084>090-062100- /O.CON.KDDC.FW.W.0011.180306T1500Z-180307T0000Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 222 AM CST Tue Mar 6 2018 /122 AM MST Tue Mar 6 2018/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044... 045...046...061...062...063...064...065...066...074...075...076... 077...078...079...080...081...084...085...086...087...088... 089 AND 090... * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee... Fire Weather Zone 066 Stafford...Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 Pratt...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark...Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Northwest 35 to 45 mph with gusts up to 65 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
977 WWUS83 KDDC 061800 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 1200 PM CST Tue Mar 6 2018 ...Critical Fire Danger Through Sunset... KSZ030-031-043>046-061>066-074>081-084>090-070000- /O.CON.KDDC.FW.W.0011.000000T0000Z-180307T0000Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 1200 PM CST Tue Mar 6 2018 /1100 AM MST Tue Mar 6 2018/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...045...046...061...062...063...064... 065...066...074...075...076...077...078...079...080...081...084... 085...086...087...088...089 AND 090... * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee... Fire Weather Zone 066 Stafford...Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 Pratt...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark...Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Northwest 30 to 40 mph with gusts up to 65 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that ignite with these intense winds will spread rapidly. Drought-striken dormant grasses will encourage rapid wildfire spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TURNER For more information from NOAA/National weather service visit... http://weather.gov/ddc
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Mar 5, 5:42 AM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Mar 5, 5:42 AM CST, 5 hours 5 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 542 AM CST Mon Mar 5 2018 ...Updated Aviation... .SHORT TERM...(Today and tonight) Issued at 321 AM CST Mon Mar 5 2018 Wind and fire weather concerns remain the focus of forecast concerns through Tuesday. A strong upper level shortwave is moving out of the Front Range and into the High Plains today, with a healthy jet stretching into central Kansas. Ahead of the shortwave, a surface low moved through Western Kansas, pushing a cold front through Southwestern Kansas. Strong winds (20-30 mph with gusts up to 45) have been left in its wake this morning. As the upper level shortwave moves through this morning, very strong mixing, jet subsidence, and strengthening low level lapse rates will contribute to strong winds today, and even stronger near the I-70 corridor where a High Wind Warning has been issued. Wind reaching 30-40 sustained, with gusts to 60 mph will be possible this morning/early afternoon, especially in that area. Despite a cooler air mass moving in behind the front, it's very dry. This will drop dew points down into the 8-15 percent ranging, making fire weather a big concern today. Finally, we still have a very dry ground, and with the high wind we'll also have the potential for blowing dust today throughout the region. This may affect visibilities at times. Highs today will reach into the 50s/60s. Unfortunately, the wind continues tomorrow. .LONG TERM...(Tuesday through Sunday) Issued at 321 AM CST Mon Mar 5 2018 Tuesday, the upper level shortwave moves east and the surface pressure gradient strengthens. Deep mixing continues Tuesday. All of this sets up surface wind to become even stronger than Monday. After collaboration with neighboring offices, went ahead and put much of the area in a High Wind Watch. In addition, relative humidities don't improve, and therefore we'll have another day where fire weather will be of major concern. Highs Tuesday will be in the 50s. Wednesday, upper level northwest flow dominates, allowing high pressure to move in. Finally, we will have a break from the wind. Highs Wednesday will once again reach into the 50s. We'll have a warming trend to end the week. And this weekend, a shortwave dives into the High Plains. While latest models disagree on the track of this system, they are trending towards rain missing miss Southwest Kansas once again. It's still many days out... we'll keep our fingers crossed. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning) Issued at 528 AM CST Mon Mar 5 2018 VFR conditions will continue through the TAF period. Wind remains the primary aviation concern today. Northwest wind has been 15-25 with gusts to 35 knots throughout the night, except for KLBL, which has dropped under 12 knots. When the sun comes up, deep mixing will ensue bringing high wind through the day. Wind at 25-35 knots with gusts to 40-45 knots are possible. Wind may reach to 50 knots in KHYS where a High Wind Warning is in effect. Wind will begin to decrease tonight to 10-20 knots, however LLWS will set up early Tuesday morning. Lastly, due to the very dry ground and high wind, blowing dust may affect visibilities at times today. Have left this out of the TAF, but it is something we will monitor. && .FIRE WEATHER... Issued at 321 AM CST Mon Mar 5 2018 Significant fire weather concerns continue today and Tuesday. For today: a Red Flag Warning is in effect through this evening due to the strong wind and the dry airmass that entered southwest Kansas behind a cold front this morning. Northwest wind at 25-35 with gusts to 60 mph possible. On Tuesday, wind will be stronger, and RH will remain low. Have put the entire area in a Fire Weather Watch for now. Northwest wind at 30-40 with gusts to 60 mph possible in the afternoon. && .PRELIMINARY POINT TEMPS/POPS... DDC 59 27 54 20 / 0 0 0 0 GCK 55 25 50 18 / 0 0 0 0 EHA 55 25 55 21 / 0 0 0 0 LBL 57 24 56 18 / 0 0 0 0 HYS 54 29 47 20 / 0 0 0 0 P28 63 30 55 23 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 6 PM CST /5 PM MST/ this evening for KSZ030-031-043>046-061>063. Red Flag Warning from 11 AM CST /10 AM MST/ this morning to 9 PM CST /8 PM MST/ this evening for KSZ030-031-043>046-061>066- 074>081-084>090. Fire Weather Watch from Tuesday morning through Tuesday afternoon for KSZ030-031-043>046-061>066-074>081-084>090. High Wind Watch from Tuesday morning through Tuesday afternoon for KSZ030-031-043>046-061>066-076>081-087>090. && SHORT TERM...Reynolds LONG TERM...Reynolds AVIATION...Reynolds FIRE WEATHER...Reynolds
Hazardous weather outlook, Mar 5, 5:04 AM CST, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 504 AM CST Mon Mar 5 2018 KSZ030-031-043>046-061>066-074>081-084>090-061115- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 504 AM CST Mon Mar 5 2018 /404 AM MST Mon Mar 5 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Fire weather will be a major concern through Tuesday. Today, a Red Flag Warning is in effect through tonight due to very strong wind and low relative humidities. See (TOPRFWDDC) for details. Due to these strong winds, an High Wind warning is in effect today. Highest impacted area will be along the I-70 corridor. The See TOPNPWDDC for details. Day 1 Hazards ------------- * Non-thunderstorm wind: Significant risk * Fire weather: Significant risk .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Days 2-7 Discussion ------------------- Tuesday, fire weather concerns increase as the surface pressure gradient increases, aiding in even stronger winds than Monday and low relative humidities. A Fire Weather Watch is in effect tomorrow. In addition, a High Wind Watch has been issued for much of the area. Wednesday, we finally get a break from the wind. Days 2-7 Hazards ---------------- * Tuesday - Non thunderstorm wind: Significant risk - Fire weather: Significant risk * Wednesday No hazards. * Thursday No hazards. * Friday No hazards. * Saturday - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Sunday No hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 4:37 AM CST | Fire Weather Watch | DDC | Barber, Clark, Comanche, Edwards, Finney, Ford and 14 more | 6 hr |
| Mar 5, 10:36 AM CST | High Wind Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 16 more | 31 hr |
Nearby
Red Flag Warnings in Kansas, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.